# SDR F3LA200200359

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND ON THE R1 DOOR MOP SILL.  INSPECTION, IAW SRM 53-10-15 FOUND THE SILL OUT OF TOLERANCE.  NEW SILL WAS INSTALLED IAW SRM 53-10-15 AND SRM 51-40-02.
